# SDR SWAA950185

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LEFT MAIN GEAR RED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED, TIGHTENED RED LIGHT BASE, AND OPERATION CHECKED PER BOEING M/M.  ON NEXT FLIGHT EXPERIENCED RED LIGHT FLICKERING IN FLIGHT.  REPLACED LEFT MAIN GEAR UPLOCK SENSOR PER BOEING M/M.
